# SDR AALA202112224248

- Difficulty date: December 18, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 80,263 hours, 10,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DISLODGED EMERGENCY LIGHT NEAR G4 GALLEY RH CLOSET. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
